# SDR COEA2023071907805

- Difficulty date: May 12, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100207
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 200011  HEAVY CHECK  COE/MAJOR REPAIR: INTERIOR FUSELAGE STRINGER 2AR AT FRAME 15 IS CRACKED.  REPAIRED STRINGER PER ATR72 SRM 530000-300-824-A01.
